AIM 2012 – 4th Ataxia Investigators’ Meeting -- Agenda

AIM 2012 – 4th Ataxia Investigators’ Meeting

Agenda

TUESDAY, MARCH 13, 2012

3-7:00 PM
Registration opens

3-4:00 PM
Junior Lecturer Welcome Reception

4-6:00 PM
Welcome Reception and Registration

6-7:00 PM
Dinner

7:00 PM
Opening Remarks:

Henry Paulson, M.D., PhD
University of Michigan

7:00 PM
Keynote Address:

"Toward Therapy in SCA1"
Huda Zoghbi, M.D.
Baylor University

WEDNESDAY, MARCH 14, 2012

7:00 AM
Breakfast

Theme 1 – Cerebellar function and dysfunction
in ataxia
(Chairs: Drs. Gomez & Bushara)

8:00 AM
Keynote Address:

“New insights into the role of the cerebellum in health and disease.”
Christian De Zeeuw, M.D., Ph.D.
ErasmusMC, Netherlands

8:30 AM
Jeremy Schmahmann, M.D.
Massachusetts General Hospital

9:00 AM
Vikram Shakkottai, M.D., Ph.D.
University of Michigan

9:30 AM
Break - 30 Minutes

10:00 AM
Joanna Jen, M.D, Ph.D.
UCLA

10:30 AM
Mandy Jackson, Ph.D.
University of Edinburgh

11:00 AM
Junior Lecturer 1

11:25 AM
Junior Lecturer 2

11:50 AM
Discussion – All participants

12:20 PM
Lunch - 40 Minutes

Theme 2 – Pathogenesis of dominant ataxias
(Chairs: Drs. Orr & Savitt)

1:00 PM
Keynote Address:

“Multiple triggers to neuronal death”
Nancy Bonini, Ph.D.
University of Pennsylvania

1:30 PM
Hirokazu Hirai M.D., Ph.D.
Gunma University Graduate School of Medicine, Japan

2:00 PM
Hidehiro Mizusawa, M.D.
Tokyo Medical and Dental University, Tokyo

2:30 PM
Laura Ranum, Ph.D.
University of Florida, Gainesville

3:00 PM
Break - 15 minutes

3:15 PM
Patricia Maciel, Ph.D.
University of Braga, Portugal

3:45 PM
Junior Lecturer 3

4:10 PM
Junior Lecturer 4

4:35 PM
Discussion – All Participants

5-6:45 PM
Poster Session

Evening
Networking Dinner:
On your own in
San Antonio

THURSDAY, MARCH 15, 2012

7:00 AM
Breakfast

Theme 3 – Pathogenesis of recessive and
other ataxias
(Chairs: Drs. Wilson and Jen)

8:00 AM
Keynote Address:

"New insights into mechanisms of recessive ataxias"
Helene Puccio, Ph.D.
Research Director
INSERM,IGBMC

8:30 AM
Marek Napierala, Ph.D.
University of Texas MD Cancer Center

9:00 AM
Yosef Shiloh, Ph.D.
Tel Aviv University
Tel Aviv, Israel

9:30 AM
Peter Todd, M.D., Ph.D.
University of Michigan

10:00 AM
Break - 30 Minutes

10:30 AM
Tetsuo Ashizawa, M.D.
University of Florida

11:00 AM
Junior Lecturer 5

11:25 AM
Junior Lecturer 6

11:50 AM
AM Discussion – All Participants

12:20 PM
Lunch and Posters - 40 Minutes

Theme 4 – Toward therapies through
disease mechanisms
(Chairs: Drs. Ying & LaSpada)

1:00 PM
Luis Pereira Almeida, Ph.D.
University of Coimbra, Portugal

1:30 PM
Robert Wilson, M.D., Ph.D.
University of Pennsylvania

2:00 PM
Edgardo Rodriguez-Lebron, Ph.D.
University of Iowa

2:30 PM
Puneet Opal, M.D., Ph.D.
Northwestern University

3:00 PM
Break - 30 Minutes

3:30 PM
Gulin Oz, Ph.D.
University of Minnesota

4:00 PM
Junior Lecturer 7

4:25 PM
Junior Lecturer 8

4:50 PM
Discussion – All Participants

5:15-6:15 PM
Poster Session for Patients

6:30 PM
Dinner

7:00 PM
Keynote Address:

"Designing Clinical Trials for
Rare Diseases"
Dr. Robert (Berch) Griggs, M.D.
University of Rochester

FRIDAY, MARCH 16, 2012

7-8:00 AM
Breakfast

Theme 5 – Working together to advance ataxia
research and therapy
(Chairs: Drs. Subramony and Galpern)

8:00 AM
Thomas Klockgether, M.D.
University Hospital Bonn, Germany

8:30 AM
Stephen Groft, Pharm.D.
Office of Rare Disease Research, NIH

9:00 AM
Ludger Schöls, M.D.
Hertie-Institute for Clinical Brain Research
Tuebingen, Germany

9:30 AM
Shoji Tsuji, M.D., Ph.D.
University of Tokyo

10:00 AM
Break - 30 Minutes

10:30 AM
David Lynch, M.D.
University of Pennsylvania

11:00 AM
Theresa Zesiewicz, M.D., FAAN
University of South Florida

11:30 AM
Junior Lecturer 9

11:55 AM
Junior Lecturer 10

12:20 PM
Discussion – All Participants

12:50 PM
Closing Lunch

2-5:00 PM
Opportunity to participate in small patient groups (Birds of a Feather sessions)


Where do I get started?
There are many resources available to learn about ataxia and disability related issues.

You can get started by browsing our links section or the pages listed on the left.

Need More Information?
To request information, please contact us here or by postal mail:

National Ataxia Foundation
2600 Fernbrook Lane Suite 119
Minneapolis, MN 55447-4752

Phone: (763)■■■■■■■■
Fax: (763) ■■■■■■■■
E-Mail: ■■■■■■■■■■■■■■
©2006-2011 NAF • National Ataxia Foundation • 2600 Fernbrook Lane Suite 119 • Minneapolis, M

http://www.ataxia.org/research/ataxia-investigators-meeting-agenda.aspx

Sounds fascinating.Wish I could go.

Marie